Alert archive / Michigan / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 13, NWS Detroit, MI

March 30, 2025Lapeer County, Tuscola County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Mar 30, 2025, 7:15 PM EDT for Lapeer County, Tuscola County, Michigan. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 7:15 PM EDT (23:15 UTC)
Expired
Mar 30, 2025, 8:15 PM EDT
In force
60 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Lapeer County, MI, Tuscola County, MI

The radar

The Detroit radar (KDTX), 80 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:33 PM EDTTSTM WND DMG2 W Five Lakes, MIDispatch reports trees and wires down throughout area
Mar 30, 7:47 PM EDTTSTM WND DMGWatrousville, MIPower lines down and roof blown off.
Mar 30, 7:49 PM EDTTSTM WND DMGCaro, MITree fell on mobile home.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:23 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

506 
WUUS53 KDTX 302315
SVRDTX
MIC087-157-310015-
/O.NEW.KDTX.SV.W.0013.250330T2315Z-250331T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
715 PM EDT Sun Mar 30 2025

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Tuscola County in southeastern Michigan...
  Lapeer County in southeastern Michigan...

* Until 815 PM EDT.

* At 715 PM EDT, severe thunderstorms were located along a line
  extending from near Bridgeport to near Beecher to near Ortonville,
  moving northeast at 65 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Hadley around 720 PM EDT.
  Lapeer, Otter Lake, Millington, Vassar, Reese, Metamora, and 
  Columbiaville around 725 PM EDT.
  Quanicassee around 730 PM EDT.
  Lum, Akron, North Branch, Fairgrove, Caro, and Mayville around 735 
  PM EDT.
  Clifford and Unionville around 740 PM EDT.
  Brown City and Kingston around 745 PM EDT.
  Gagetown and Cass City around 750 PM EDT.

Other locations impacted by these severe thunderstorms include
Goodland Township, East Dayton, Attica, Tuscola, Elba, Colling,
Wilmot, Wisner, Ellington, and Gilford.

This includes I-69 between mile markers 149 and 172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8346 4367 8312 4329 8312 4328 8300
      4289 8299 4288 8345 4322 8346 4322 8370
      4360 8370 4361 8372 4373 8356 4374 8347
TIME...MOT...LOC 2315Z 219DEG 58KT 4333 8397 4306 8369 4279 8349 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

DRK
4 follow-up statements
824 
WWUS53 KDTX 302331
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
731 PM EDT Sun Mar 30 2025

MIC087-157-310015-
/O.CON.KDTX.SV.W.0013.000000T0000Z-250331T0015Z/
Tuscola MI-Lapeer MI-
731 PM EDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR TUSCOLA AND LAPEER COUNTIES...

At 730 PM EDT, severe thunderstorms were located along a line
extending from near Munger to Otter Lake to near Metamora, moving
northeast at 65 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Lapeer, Quanicassee, Lum, Fairgrove, Vassar, and Mayville around 
  735 PM EDT.
  Akron, North Branch, Imlay City, Clifford, and Caro around 740 PM 
  EDT.
  Brown City, Kingston, and Unionville around 745 PM EDT.
  Gagetown and Cass City around 750 PM EDT.

Other locations impacted by these severe thunderstorms include
Goodland Township, East Dayton, Attica, Tuscola, Elba, Colling,
Wilmot, Wisner, Ellington, and Gilford.

This includes I-69 between mile markers 149 and 172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4374 8347 4367 8346 4367 8312 4329 8312
      4328 8300 4289 8299 4288 8335 4298 8345
      4322 8346 4322 8370 4360 8370 4361 8372
      4373 8356
TIME...MOT...LOC 2330Z 217DEG 56KT 4350 8373 4323 8345 4296 8326 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MR
970 
WWUS53 KDTX 302341
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
741 PM EDT Sun Mar 30 2025

MIC087-157-310015-
/O.CON.KDTX.SV.W.0013.000000T0000Z-250331T0015Z/
Tuscola MI-Lapeer MI-
741 PM EDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR TUSCOLA AND LAPEER COUNTIES...

At 741 PM EDT, severe thunderstorms were located along a line
extending from near Quanicassee to Mayville to Lum, moving northeast
at 65 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Akron, North Branch, Clifford, Caro, Kingston, and Unionville 
  around 745 PM EDT.
  Gagetown, Cass City, and Brown City around 750 PM EDT.

Other locations impacted by these severe thunderstorms include
Goodland Township, East Dayton, Attica, Colling, Wilmot, Wisner,
Ellington, Gilford, Silverwood, and Deford.

This includes I-69 between mile markers 159 and 172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4374 8347 4367 8346 4367 8312 4329 8312
      4328 8300 4289 8299 4289 8318 4361 8372
      4373 8356
TIME...MOT...LOC 2341Z 219DEG 58KT 4361 8360 4334 8332 4307 8313 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MR
551 
WWUS53 KDTX 302354
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
754 PM EDT Sun Mar 30 2025

MIC087-310004-
/O.CAN.KDTX.SV.W.0013.000000T0000Z-250331T0015Z/
Lapeer MI-
754 PM EDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR LAPEER COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Michigan.

&&

LAT...LON 4367 8312 4333 8312 4333 8317 4342 8330
      4363 8348 4367 8345
TIME...MOT...LOC 2354Z 219DEG 58KT 4375 8344 4348 8316 4321 8297 

$$

MIC157-310015-
/O.CON.KDTX.SV.W.0013.000000T0000Z-250331T0015Z/
Tuscola MI-
754 PM EDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN TUSCOLA COUNTY...

At 754 PM EDT, severe thunderstorms were located along a line
extending from Sebewaing to near Kingston to Brown City, moving
northeast at 65 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Gagetown and Cass City around 800 PM EDT.

Other locations impacted by these severe thunderstorms include
Wilmot, Colwood, Ellington, East Dayton, Deford, and Colling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8312 4333 8312 4333 8317 4342 8330
      4363 8348 4367 8345
TIME...MOT...LOC 2354Z 219DEG 58KT 4375 8344 4348 8316 4321 8297 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MR
891 
WWUS53 KDTX 310006
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
806 PM EDT Sun Mar 30 2025

MIC157-310016-
/O.EXP.KDTX.SV.W.0013.000000T0000Z-250331T0015Z/
Tuscola MI-
806 PM EDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TUSCOLA COUNTY
WILL EXPIRE AT 815 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Michigan.

&&

LAT...LON 4367 8312 4333 8312 4333 8317 4342 8330
      4363 8348 4367 8345
TIME...MOT...LOC 0006Z 219DEG 58KT 4389 8328 4362 8300 4335 8281 

$$

MR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:10 PM EDT, 1 hour 5 minutes earlier. Its key messages:

  • * Potential for severe weather exists between 6 and 10 pm this evening. There is an Enhanced Risk (3/5) of severe thunderstorms south of a line from Saginaw to Cass City, with a Slight Risk (2/5) north of this line. Damaging winds, large hail, heavy rainfall, and an isolated tornado are all possible. * High temperatures mostly in the 40s for Monday into Tuesday before the next round of warmer weather with showers and thunderstorms returns Wednesday.
Area forecast discussion, Mar 30, 6:10 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
610 PM EDT Sun Mar 30 2025

.KEY MESSAGES...

* Potential for severe weather exists between 6 and 10 pm this
  evening. There is an Enhanced Risk (3/5) of severe thunderstorms
  south of a line from Saginaw to Cass City, with a Slight Risk
  (2/5) north of this line. Damaging winds, large hail, heavy
  rainfall, and an isolated tornado are all possible.

* High temperatures mostly in the 40s for Monday into Tuesday before
  the next round of warmer weather with showers and thunderstorms
  returns Wednesday.

&&

.AVIATION...

Linear thunderstorm complex will track across the terminal in the 23
to 01Z time frame, with some weakening not expected until the line
gets well east of the terminals. Upstream observations indicate
strong/severe wind gusts along this line of convection (> 45 knots).
The upscale growth of the complex has also led to an apparent wake
low. This is resulting in gusty west-southwest winds across northern
Illinois and may impact the metro Detroit area later this evening.
With some fluctuation in ceilings expected in the wake of this
thunderstorm complex, low level moisture (MVFR based clouds are
forecast to rotate back across Se Mi overnight in the wake of the low
pressure system driving this convection.

.DTW THRESHOLD PROBABILITIES...

* High in thunderstorms this evening.

* High in ceilings aob 5000 feet tonight and Monday.

&&

.PREV DISCUSSION...
Issued at 311 PM EDT Sun Mar 30 2025

DISCUSSION...

Severe weather threat window remains 6 to 10 pm this evening.
Convective initiation and organization underway as expected across
eastern IL, within an axis of weak to moderate instability derived
within a greater corridor of pre-cold frontal clearing. To the
extent this clearing arrives locally remains somewhat uncertain
given pockets of cloud debris still embedded within this warm
sector, but a noteworthy period of low level moisture advection
/lower 60s dewpoints/ as temperatures continue to moderate will
contribute to steady boundary layer destabilization by early this
evening. MLCAPE values ranging from 700 to 1300 j/kg still projected
by hi res model guidance, with upwards of 200 j/kg across the lowest
3 km. Inbound activity likely to maintain a linear mode with
clusters of higher magnitude updrafts as the shear vector becomes
increasingly parallel to the governing forced ascent along the
advancing boundary. Damaging wind gust potential highlighted as the
greatest threat within the expansive SPC enhanced risk under this
environment. A tornado risk does exist noting maintenance of a
slightly veered profile with height and accompanying increase in
adequate SRH. Potential exists for the warm front to stall over the
Saginaw valley and northern thumb, so any intersection of incoming
activity with this feature could offer a heightened risk for
updrafts to quickly attain greater structure and rotate.

Cold frontal passage brings a swift end to the convective threat by
02z, with lingering potential for light shower production through
the latter half of the night as the trailing mid level trough pivots
through. This occurs within a gusty post-frontal west to northwest
wind, as ensuing cold air advection increases in magnitude. Peak
gusts reaching 30 to 35 mph. Airmass change completes heading into
Monday as low level thermal troughing takes residence within a
broader region of mid level troughing. The timing and magnitude of
the advective process will effectively minimize the diurnal recovery
in temperature Monday, placing a ceiling for highs at low to mid
40s. Stretch of dry and stable conditions exist Tuesday as high
pressure builds across the northern great lakes. Full insolation
potential given the profile, but with low level flow holding out of
a cold northeasterly direction. This ensures seasonably cool
conditions prevail again Tuesday.

Yet another dynamic mid level wave of central pacific origin
projected to strengthen while ejecting northeast out of the plains
Wednesday. Expansive corridor of warm air advection along the
downstream flank will initiate deeper moisture advection with the
northward advancing warm frontal slope. Inbound arrival set locally
for early Wednesday, bringing a good chance of rain with the
possibility for elevated thunder given quality of the theta-e
advection. Steady late day/evening boundary layer destabilization as
the warm sector makes greater inroads will lead to a thermodynamic
environment not unlike today, as temps peak in the 60s and dewpoints
approach this mark. Given the underlying wind field currently
projected, this again brings potential for a higher magnitude
convective episode to emerge along an attendant cold front/trough.
Depending on pace and positioning of the frontal zone relative to
the upper level dynamics, possibility for axis of heavy rainfall
also exists. Prevailing mid level southwest flow left behind in the
wake of the system maintains milder conditions through the end of
the week.

MARINE...

Warm frontal boundary currently over the northern Thumb continues to
gradually lift north in response to low pressure reaching the western
Great Lakes. The warmer, moist airmass behind this front is
supportive of areas of fog development with webcams near Port Huron
showing patchy fog post frontal passage. This low will drive a cold
front across the region this evening as the low center tracks
directly over Lake Huron. A line of thunderstorms likely develops in
advance of this front, tracking through the central and southern
Great Lakes between roughly 6pm and midnight. Storms may be severe,
particularly over waters south of Port Austin, where the main hazard
is strong gusts in excess of 34kts and frequent lightning.
Secondary, lesser chance, hazards are hail and an isolated tornadic
waterspout. Colder northwest flow then redevelops by Monday
following the passage of the low/cold front tonight. Given the low
rapidly pushes into eastern Canada, a weakening gradient over the
central Great Lakes is expected to keep NW gusts below 30kts. This
does lead to larger waves around the Thumb nearshore waters with
Small Craft Advisories up through Tuesday morning. High pressure
builds over the region for Tuesday bringing drier conditions and
lighter winds.

HYDROLOGY...

An area of showers and thunderstorms will expand across the area
this evening. Potential exists for locally heavy rainfall within the
strongest and most persistent storms. Rainfall totals from one
quarter to one half inch possible. Minor ponding of water of prone
areas along with rises on area creeks and stream are possible.
Rainfall tapers off quickly as a cold front moves across the area
overnight.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...None.
Lake Huron...Small Craft Advisory from 8 AM Monday to 4 PM EDT Tuesday for
     LHZ421-441.

     Small Craft Advisory from 2 PM Monday to 4 PM EDT Tuesday for
     LHZ442-443.

Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&

AVIATION.....SC
DISCUSSION...MR
MARINE.......KDK
HYDROLOGY....MR

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Mar 30, 4:08 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
408 PM EDT Sun Mar 30 2025

MIZ047>049-053>055-060>063-068>070-075-076-082-083-312015-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
408 PM EDT Sun Mar 30 2025

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Tonight

A line or broken line of thunderstorms moving generally west to east
at around 50 mph will bring potential for severe weather between 6
pm and 10 pm. There is an Enhanced Risk (3/5) for severe weather
south of a line from Saginaw to Cass City, with a Slight Risk (2/5)
for areas to the north with potential for damaging wind gusts, large
hail, isolated tornadoes, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another strong low pressure system across the Midwest brings
potential for heavy rainfall and severe thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-312015-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
408 PM EDT Sun Mar 30 2025

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

A line or broken line of thunderstorms moving generally west to east
at around 50 mph will bring potential for severe weather between 6
pm and 10 pm. There is an Enhanced Risk (3/5) for severe weather
south of a line from Saginaw to Cass City, with a Slight Risk (2/5)
for areas to the north with potential for damaging wind gusts, large
hail, isolated tornadoes, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another strong low pressure system across the Midwest brings
potential for heavy rainfall and severe thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

MR

In the hours before

Local storm report, Mar 30, 6:51 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
651 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Tstm Wnd Dmg     Hudson                  41.86N  84.35W
03/30/2025                   Lenawee            MI   Public

            Pictures of large tree limbs down and multiple trees
            down on roads or partially uprooted.

&&

Event Number DTX2500384

KDK
Local storm report, Mar 30, 7:12 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
712 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     Tstm Wnd Gst     Willow Run Airport      42.24N  83.53W
03/30/2025  M63 mph          Wayne              MI   ASOS

&&

Event Number DTX2500385

KDK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:47 AM EDTSmall Craft AdvisoryDTX51 hr
Mar 30, 5:54 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXLenawee66 min
Mar 30, 6:14 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXLivingston, Washtenaw61 min
Mar 30, 6:17 PM EDTSpecial Marine WarningDTX118 min
Mar 30, 6:24 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXShiawassee66 min
Mar 30, 6:39 PM EDTTornado WarningDTXLivingston, Shiawassee36 min
Mar 30, 6:42 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXSaginaw63 min
Mar 30, 6:44 PM EDTTornado WarningDTXShiawassee31 min
Mar 30, 6:47 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXMonroe, Wayne58 min
Mar 30, 6:49 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXMidland35 min
Mar 30, 6:52 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXGenesee, Oakland53 min
Mar 30, 6:55 PM EDTSpecial Marine WarningDTX99 min
Mar 30, 7:05 PM EDTSpecial Marine WarningDTX90 min
Mar 30, 7:08 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXBay32 min
Mar 30, 7:19 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXMacomb45 min
Mar 30, 7:37 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXSaint Clair, Sanilac53 min
Mar 30, 7:40 PM EDTSevere Thunderstorm WarningDTXHuron53 min
Mar 30, 7:45 PM EDTSpecial Marine WarningDTX63 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.